# SDR GTIA2016120801697

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 2,103 hours, 930 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Service Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 AND R4 DOOR ASSIST BOTTLES WITH LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLES WITH NITROGEN IAW AMM 52-10-00
